How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31315
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I am b12 low,tried to take pills had bad reaction ,anxiety

Resolved Question:

I am b12 low,tried to take pills had bad reaction ,anxiety sick to stomach burning skin, headache flusing, tried different kinds and amounts, tried the one you put under ton. and now they think I am hypersensitive to them and probley the shot to. They made me very sick ended up in hospital twice, they never seen any thing like it. So they took me off of them . My b12 did go up while I was on them but dropped back down to (175) after they took me off, after 16 days. Now my question is why am I still feeling sick,anxious and just not feeling well. they told me to increase my intake of b12 foods like liver, fish ,milk and eggs. Which I am doing. will be seeing a GI doctor soon to see why I am not getting this from food.Don't know why I feel so bad ,I just went in for a physical and they did blood test I was not having any problems.Since I took the pills I am a mess, I know some of it is anxiety, I have been on a roller coaster, any one know why I feel so bad?
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 6 years ago.



A mild grade neuropathy can be responsible for your symptoms. But once your B12 levels get better this would improve. Because of your allergy to the B12 dietary measures can take almost 4-6 weeks to show the effect. Do not think much about it as 175 level is not bad. Some of your symptoms are very likely due to the stress and anxiety, which can compounded, if you think much about the deficiency, which does not cause any serious problem. Following may be able to help you;


1) Meditation

2) Yoga; relaxing exercises like Yoga

3) Breathing exercises

4) Cognitive Behavioral therapy

5) Mild exercises; like brisk walking.


Please feel free for your follow up questions.


Dr. Arun

Dr. Arun Phophalia and 3 other Health Specialists are ready to help you

Related Health Questions